Coverage and Rate of Downlink Sequence Transmissions With Reliability Guarantees

Park, Jihong and Popovski, Petar 2017, Coverage and Rate of Downlink Sequence Transmissions With Reliability Guarantees, IEEE Wireless Communications Letters, vol. 6, no. 6, pp. 722-725, doi: 10.1109/LWC.2017.2735974.

Attached Files
Name Description MIMEType Size Downloads

Title Coverage and Rate of Downlink Sequence Transmissions With Reliability Guarantees
Author(s) Park, JihongORCID iD for Park, Jihong orcid.org/0000-0001-7623-6552
Popovski, Petar
Journal name IEEE Wireless Communications Letters
Volume number 6
Issue number 6
Start page 722
End page 725
Total pages 4
Publisher Institute of Electrical and Electronics Engineers
Place of publication Piscataway, N.J.
Publication date 2017-12
ISSN 2162-2337
2162-2345
Keyword(s) Science & Technology
Technology
Computer Science, Information Systems
Engineering, Electrical & Electronic
Telecommunications
Computer Science
Engineering
Sequence transmissions
ultra-reliable communication
coverage
rate
stochastic geometry
Language eng
DOI 10.1109/LWC.2017.2735974
Indigenous content off
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30139710

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 20 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 07 Jul 2020, 08:22:07 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.